On lacunary generalized statistical convergent complex uncertain triple sequence


Demirci I. A. , GÜRDAL M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.41, no.1, pp.1021-1029, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3233/jifs-202964
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.1021-1029
  • Keywords: Triple sequence, statistical convergence, ideal convergence, triple lacunary sequence, complex uncertain variable, uncertainty space

Abstract

In this work, we study the lacunary I-statistical convergence concept of complex uncertain triple sequence. Four types of lacunary I-statistically convergent complex uncertain triple sequences are presented, namely lacunary I-statistical convergence in measure, in mean, in distribution and with respect to almost surely, and some basic properties are proved.